A Comparison of Two Settings for Stochastic Integration with Respect to Lévy Processes in Infinite Dimensions

  • Justin Cyr
  • Sisi Tang
  • Roger TemamEmail author
Part of the Springer INdAM Series book series (SINDAMS, volume 27)


We review two settings for stochastic integration with respect to infinite dimensional Lévy processes. We relate notions of stochastic integration with respect to square-integrable Lévy martingales, compound Poisson processes, Poisson random measures and compensated Poisson random measures. We use the Lévy-Khinchin decomposition to decompose stochastic integrals with respect to general, non-square-integrable Lévy processes into a Riemann integral and stochastic integrals with respect to a Wiener process, Poisson random measure and compensated Poisson random measure. Besides its intrinsic interest this review article is also meant as a step toward new studies in stochastic partial differential equations with Lévy noise.



This work was partially supported by the National Science Foundation (NSF) under the grant DMS-1510249 and by the Research Fund of Indiana University. The authors gratefully acknowledge the use of the book [15] during a semester-long seminar, and some private exchanges of emails with the authors.


  1. 1.
    Albeverio, S., Brzeźniak, Z., Wu, J.: Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients. J. Math. Anal. Appl. 371, 309–322 (2010)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Applebaum, D.: Lévy Processes and Stochastic Calculus. Cambridge University Press, Cambridge (2009)CrossRefGoogle Scholar
  3. 3.
    Bensoussan, A., Lions, J.L.: Contrôle Impulsionnel et in Équations Quasi Variationnelles. Gauthier-Villars, Paris (1982)zbMATHGoogle Scholar
  4. 4.
    Brzeźniak, Z., Liu, W., Zhu, J.: Strong solutions for SPDE with locally monotone coefficients driven by Lévy noise. Nonlinear Anal. Real World Appl. 17, 283–310 (2014)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Cyr, J., Tang, S., Temam, R.: Review of local and global existence results for stochastic PDEs with Lévy noise. To appearGoogle Scholar
  6. 6.
    Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (2014)CrossRefGoogle Scholar
  7. 7.
    Debussche, A., Högele, M., Imkeller, P.: The Dynamics of Nonlinear Reaction-Diffusion Equations with Small Lévy Noise. Springer, Cham (2013)CrossRefGoogle Scholar
  8. 8.
    Dubinsky, E.: Projective and inductive limits of Banach spaces. Studia Math. 42, 259–263 (1972)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Dugundji, J.: An extension of Tietze’s theorem. Pac. J. Math. 1, 353–367 (1951)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes. North-Holland, Amsterdam; Kodansha, Tokyo (1989)Google Scholar
  11. 11.
    Kallenberg O.: Foundations of Modern Probability. Springer, New York (1997)zbMATHGoogle Scholar
  12. 12.
    Marinelli, C., Röckner, M.: On the maximal inequalities of Burkholder, Davis and Gundy. Expo. Math. 34, 1–26 (2016)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Métivier, M.: Semimartingales: A Course on Stochastic Processes. Walter de Gruyter & Co., Berlin-New York (1982)CrossRefGoogle Scholar
  14. 14.
    Motyl, E.: Stochastic Navier-Stokes equations driven by Lévy noise in unbounded 3D domains. Potential Anal. 38, 863–912 (2013)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Peszat, S., Zabczyk, J.: Stochastic Partial Differential Equations with Lévy Noise: An Evolution Equation Approach. Cambridge University Press, Cambridge (2007)CrossRefGoogle Scholar
  16. 16.
    Prévôt, C., Röckner, M.: A Concise Course on Stochastic Partial Differential Equations. Springer, Berlin (2007)zbMATHGoogle Scholar
  17. 17.
    Rüdiger, B.: Stochastic integration with respect to compensated Poisson random measures on separable Banach spaces. Stoch. Stoch. Rep. 76, 213–242 (2004)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Schaefer, H.H., Wolff, M.P.: Topological Vector Spaces. Springer, New York (1999)CrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsIndiana UniversityBloomingtonUSA

Personalised recommendations